Me too, Debs!
I’ve been on IVIG since last Nov and until recently it felt to me as if the #1 benefit was the energy I get from the treatments … but the numbness continued creeping up my legs and arms. I was concerned and thought maybe I should be getting something more than pain control and IVIG. I discussed my concern with my doctor and then asked him to treat me as if I was a member of his family (he said I was the first patient to ask him that and it was a very good question!). So he told me he didn’t want to do the other things (low dose chemo, steroids) until we give the IVIG more time as the side effects from those other treatments could cause other issues. So I trusted him … and with the July treatment came a serious increase in those buzzing/zapping sensations … and I got some feeling back in my lower legs!! But Alice is right, we still have to sort through the I over did it zingers and the feeling is coming back zingers … but I’m finally getting some feeling back!!!:)
I’m really excited about this and so I wish you more zingers and more feeling!!!!!!!:D